| Model Number |
10.4.1 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535); Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 08/26/2024, merge healthcare received a copy of a medsun report.A merge hemo customer site alleged that the device displayed an inaccurate value for heart rate and blank or zero spo2 values during a transfemoral transcatheter aortic valve replacement procedure.Merge healthcare has been working with the site to gather additional information necessary for an effective root cause analysis.The investigation is ongoing, and a root cause has not been determined at this time.There have been no reports of patient injury or harm because of this issue.Reference: (b)(4).
Additional Manufacturer Narrative
An investigation into the reported issue is ongoing.At this time, merge healthcare has not identified a defect or malfunction with merge hemo that caused or contributed to an inaccurate heart rate and blank or zero spo2 values being displayed.A supplemental report will be filed when additional information becomes available.
Additional Manufacturer Narrative
Updated the following fields: medsun # (b)(4) in h10, 510k number in g4, type of report in g6.
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 09/24/2024.Merge healthcare has performed a root cause investigation of the heart rate and spo2 issue reported by the user facility.The investigation determined that the merge hemo system is working in accordance with its design and is meeting specified performance parameters.Merge healthcare is working with the customer to resolve external factors in the use environment that are affecting performance.Revised information contained in this supplemental report includes the following: g6 - indication that this is follow-up report 002, h1 - indication of malfunction as reportable event, h2 - indication of additional information.H6 - evaluation codes: medical device problem code (a): remove 1112; added 2017.Component code (g): remove 4707 and 4709.Investigation findings (c): added 213.Investigation conclusions (d): added 4310 and 4323.
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The investigation determined that no malfunction of the device occurred, and the health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6: indication that this is follow-up report 003.H2: indication of additional information.H6: medical device problem code: 2017.Investigation conclusion code: 4323.